# SDR FDEA201011224458

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159391
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT UPPER FLANGE OF FRAME IS DENTED AT BS 720, RBL 35.  CUT OUT DAMAGE AREA DIMENSION 1" X 1 1/2" IAW SRM  51-40-3 FIG 1. FABRICATED FRAME REPAIR USING 7075-0, .063" IAW  SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3.  LOCATED AND DRILLED FRAME REPAIR DIMENSION 8 7/8" X 4" IAW SRM 51-40-3 FIG 1 AND   53-10-2 FIG 3. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR IAW SRM 51-30-2.
